MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM LCP LATERAL DISTAL FIBULA PLATE 3H/LEFT/73MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM LCP LATERAL DISTAL FIBULA PLATE 3H/LEFT/73MM; PLATE, FIXATION, BONE
Model Number 02.112.137
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.Additional procode: hwc.Lot number is unknown.Device has not been explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the sales consultant was checking a 3.5 lcp distal fibula tray to prepare for a case.He found that a left ankle plate and two (2) screws were missing.The hospital contact reported to him that on (b)(6) 2018, a patient was implanted with the missing left ankle plate on the right ankle.An x-ray was shown to the sales consultant to confirm that it was the device that was missing.Sales consultant has no copy of the x-ray.The procedure was completed.Patient's status is unknown.Concomitant devices: 2.7 mm locking screw self-tapping with t8 stardrive recess 10 mm (part: 202.210, lot: unknown, quantity: 2).This report is for a 2.7 mm/3.5 mm locking compression plate (lcp) lateral distal fibula plate 3-hole/left/73 mm.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM/3.5MM LCP LATERAL DISTAL FIBULA PLATE 3H/LEFT/73MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7797500
Report Number2939274-2018-53378
Device Sequence Number13500721
Product Code HRS
UDI-Device Identifier10886982033871
UDI-Public(01)10886982033871
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K083213
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.112.137
Device Catalogue Number02.112.137
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2018
Initial Report FDA Received Date08/20/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERAPY DATE: (B)(6)
Outcome Attributed to Adverse Event Required Intervention;